# SDR 08FDEA01158

- Difficulty date: March 26, 2008
- Submitted: March 27, 2008
- Operation: Air carrier
- Aircraft: N425FE
- Make and model: Airbus A310-203
- Aircraft serial: 264
- Aircraft time: 36,499 hours, 24,558 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: A5735005700000
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FUEL TANK PLATE NR 540 FB HAS FRETTING FROM THE MESH GASKET.  EVALUATED AND FOUND TO BE OUT OF LIMITS FOR PANEL 540 FB DUE TO NO DAMAGE ALLOWED IN AREA PER FEDEX A310 SRM 57-20-16; PG 109.  ORDERED AND RECEIVED A NEW CLAMP PLATE FOR PANEL 540 FB P/N A5735005700000, PO 613410.1.  PANEL TO BE INSTALLED ON FEDEX WORK CARD 45C0529.
